# SDR REXA2022050300789

- Difficulty date: March 21, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK RBL 9.0 CORRODED F.S.364 TO 379.	CA: REPLACED SEAT TRACK AT RBL 9 FS. 349 TO 485 IAW CRJ900 AMM 53-00-49-000/400-801-A11.
